# SDR A6WA2013041800896

- Difficulty date: April 5, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,380 hours, 21,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9.0 O/B ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW SRM 51-42-21.
